Archive
Volume 8,  Issue 12 ,    December 2017
On Pre-generalized c*-closed Sets in Topological Spaces
S. Malathi1 and S. Nithyanantha Jothi2
J. Comp. & Math. Sci. Vol.8 (12), 720 - 726  ( 2017 )   
Visitor# 16
DOI : http://dx.doi.org/10.29055/jcms/709
Abstract       View PDF       HTML text

Multi-Hypergraph Grammar
S. Therasa1 and T. Rajaretnam2
J. Comp. & Math. Sci. Vol.8 (12), 727 - 738  ( 2017 )   
Visitor# 73
DOI : http://dx.doi.org/10.29055/jcms/710
Abstract       View PDF       HTML text

Handoff Analysis in CDMA Based Wireless Cellular Network using Hard Handoff Model
Bhavtosh Awasthi
J. Comp. & Math. Sci. Vol.8 (12), 739 - 749  ( 2017 )   
Visitor# 134
DOI : http://dx.doi.org/10.29055/jcms/711
Abstract       View PDF       HTML text

Multiplicative Revan and Multiplicative Hyper-Revan Indices of certain Networks
V. R. Kulli
J. Comp. & Math. Sci. Vol.8 (12), 750 - 757  ( 2017 )   
Visitor# 7
DOI : http://dx.doi.org/10.29055/jcms/712
Abstract       View PDF       HTML text

On Some I-convergence of Difference Double Sequence Classes of Fuzzy Real Numbers Defined by Modulus Function
Manmohan Das* and Sanjay Kumar Das
J. Comp. & Math. Sci. Vol.8 (12), 758 - 768  ( 2017 )   
Visitor# 22
DOI : http://dx.doi.org/10.29055/jcms/715
Abstract       View PDF       HTML text

Minimum Spacings between 2-PrimeFactors Numbers till 1 Trillion
Neeraj Anant Pande
J. Comp. & Math. Sci. Vol.8 (12), 769 - 780  ( 2017 )   
Visitor# 17
DOI : http://dx.doi.org/10.29055/jcms/716
Abstract       View PDF       HTML text

Common Fixed Point Result in Dislocated Quasi Metric Spaces
L. Sharmeswar Singh
J. Comp. & Math. Sci. Vol.8 (12), 781 - 787  ( 2017 )   
Visitor# 6
DOI : http://dx.doi.org/10.29055/jcms/719
Abstract       View PDF       HTML text

Star–in–coloring of Some Special Graphs
A. Sugumaran and P. Kasirajan
J. Comp. & Math. Sci. Vol.8 (12), 788 - 801  ( 2017 )   
Visitor# 12
DOI : http://dx.doi.org/10.29055/jcms/720
Abstract       View PDF       HTML text

Further Results on Sum Divisor Cordial Labeling
A. Sugumaran and K. Rajesh
J. Comp. & Math. Sci. Vol.8 (12), 802 - 807  ( 2017 )   
Visitor# 85
DOI : http://dx.doi.org/10.29055/jcms/721
Abstract       View PDF       HTML text

Refinement Invariants of Binary Images
Jack Weinstein
J. Comp. & Math. Sci. Vol.8 (12), 808 - 816  ( 2017 )   
Visitor# 16
DOI : http://dx.doi.org/10.29055/jcms/722
Abstract       View PDF      

On a Hsu-unified Structure Manifold with a Recurrent Metric Connection
Sundar Kumar, Deepa Kandpal and Jaya Upreti
J. Comp. & Math. Sci. Vol.8 (12), 817 - 823  ( 2017 )   
Visitor# 22
DOI : http://dx.doi.org/10.29055/jcms/723
Abstract       View PDF      

The Minimum Edge Dominating Energy of a Graph
A. Sharmila1 and S. Lavanya2
J. Comp. & Math. Sci. Vol.8 (12), 824 - 828  ( 2017 )   
Visitor# 82
DOI : http://dx.doi.org/10.29055/jcms/728
Abstract       View PDF      

Power of (3, 2) Jection Operator
Navin Kumar Singh
J. Comp. & Math. Sci. Vol.8 (12), 829 - 836  ( 2017 )   
Visitor# 477
Abstract       View PDF      

Unsteady Flow of an Electrically Conducting Viscous Fluid through a Rectangular Channel
Madan Lal
J. Comp. & Math. Sci. Vol.8 (12), 837 - 840  ( 2017 )   
Visitor# 112
Abstract       View PDF      

map1 map2 map3